MAUDE Adverse Event Report: ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 3-LEVEL, 054 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 3-LEVEL, 054 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71003-054
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the trestle luxe screws is not possible at this time.The implants have not been removed from the patient nor has the identifying lot number(s) been provided.Upon the receipt of additional information and/or the return of the implant(s) a follow up report will be submitted.
 
Event or Problem Description
Screw back out 6 weeks postop.Obvious subsidence at c7 superior endplate.Unclear why locking mechanism failed to prevent screw back out.The trestle luxe anterior cervical plating system was originally implanted on (b)(6) 2017.

Brand Name
ANTERIOR CERVICAL PLATE ASSEMBLY, 3-LEVEL, 054 MM (TI-6AI-4V ELI, NITINOL)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6584572
Report Number2027467-2017-00039
Device Sequence Number16162900
Product Code KWQ
UDI-Device Identifier00844856067110
UDI-Public00844856067110
Combination Product (Y/N)N
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number71003-054
Device Catalogue Number71003-054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR